# SDR SWAA2022012582571

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR THRESHOLD STRUCTURE HAS CORROSION AS MARKED; / REMOVED CORROSION FROM L-1 DOOR 2 STRUCTURE. Z STRUCTURAL ORIGINAL THICKNESS .050'; REMOVED MATERIAL LOSS .007'; REMAINING THICKNESS .043'. Z STRUCTURAL OUT OF LIMITS. REMOVED CORRODED Z STRUCTURAL AND INSTALLED NEW Z STRUCTURE. I.A.W. BOEING DWG. NO. 141A8110 REV. A; B737 SRM 51-40-02-0G-0; SRM 51-40-05-06-0
